# SDR GAIA01063ST

- Difficulty date: February 28, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TLC INSPECTION AT FLIGHTSTAR JAX, FOUND SEVERAL DENT''S AND GOUGES ON FUSELAGE SKIN BS 1050-1055 AT STRINGER 23-25R.  ACCOMPLISHED FUSELAGE SKIN REPAIR BS 1050-1055 BETWEEN STRINGER 23R AND 25R IAW B727 SRM 53-30-3 FIG 3.  MATERIALS FILLER 2024-T3 .063 PO NR 9812.  DIM''S .750 INCH BY 1.75O.  DOUBLER 2024-T3 .071 PO NR 991508.  DIM''S 9.250 INCH BY 10 INCH.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
